# SDR CA990728062

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H111541
- Condition: Defective
- Location: Mlg
- Part time: 1,227 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE FLIGHT CREW NOTED THE INTRANSIT RED LIGHT ILLUMINATE.  MAINTENANCE FOUND THE LT UPLOCK SWITCH DEFECTIVE.
